# SDR SWIA200514864

- Difficulty date: March 30, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 3,887 hours, 3,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 AT FS 280.00 OUTBOARD ANGLE IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  CLIP REPLACED IAW CRJ SRM 51-42-21 AND 51-42-06.
